# SDR ARWA20060206

- Difficulty date: February 3, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,669 hours, 25,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1490-1690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION, THE FOLLOWING WAS FOUND; LOWER FUSELAGE STATION 1490 THROUGH STATION 1690L, L-31L THRU L31R SKIN PANEL WITH CORROSION AT SEVERAL PLACES.  REMOVED AND REPLACED SKIN FROM FUSELAGE STA 1490 TO FS STA 1690 IN ACCORDANCE WITH AIPSAR EA NR 1702, DC8 SRM 51-1-200, 53-4-1 FIG 17A, 51-1-21, 51-1-11 AND DPS 3-67-27.
